# SDR CA970326008

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bolt
- Part number: AN1736
- Condition: Missing
- Location: Rudder Tab
- Stage of operation: CR
- Nature of condition: D, E, F
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT 11,500 FEET, A/C DEVELOPED NOTICEABLE VIBRATION, AUTOPILOT DISCONNECTED AND A/C STARTED A ROLL TO THE RIGHT.  CONTROL REGAINED AND AT 8,000 FEET, VIBRATION WAS VERY CRITICAL.  COPILOT HAD BOTH FEET ON RUDDER PEDALS TO DAMPEN VIBRATION.  RUDDER TRIM TAB TO ACTUATOR BOLT MISSING.  REPLACED.
